# SDR ASAA1057702

- Difficulty date: April 14, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 8,677 hours, 2,863 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Part number: 286A0523
- Condition: Loose
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR SPOKES INTERMITTENTLY.  VERIFIED TILT CODE, +3 DURING TEST.  REF FIM 34 43 TASK 806 & WDM 34 21 24 FOUND PIN W0523 2776B 24 LOOSE ON ZB5 AT TB521.  WIRE SECURED WXR RT REINSTALLED REF MM 34 43 41.  PERFORMED WXR OPERATIONAL TEST REF MM 34 43 00, TEST PASSED.
